MAUDE Adverse Event Report: ARTHREX, INC. KINGFIR SUTR RETVR TISS GRSPR W/NR HNDL; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. KINGFIR SUTR RETVR TISS GRSPR W/NR HNDL; MANUAL INSTR, GENERAL SURGICAL
Model Number KINGFIR SUTR RETVR TISS GRSPR W/NR HNDL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an ar-13970nr kingfisher suture retriever welds were broken and move in and out.There was no information of case involvement.Additional information was received on 7/19/2024: this occurred during use in an acl reconstruction procedure on (b)(6) 2024.A photo attachment shows the gap that is not supposed to be there and causes the tip to slide.The case was completed with another retriever ready and with no case delay reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage in the field.Manufactured date 2020.

Brand Name
KINGFIR SUTR RETVR TISS GRSPR W/NR HNDL
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19961404
Report Number1220246-2024-07138
Device Sequence Number17908489
Product Code NBH
UDI-Device Identifier00888867015760
UDI-Public00888867015760
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKINGFIR SUTR RETVR TISS GRSPR W/NR HNDL
Device Catalogue NumberAR-13970NR
Device Lot Number12091744
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer06/08/2025
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown